# SDR FDEA201002170439

- Difficulty date: February 17, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 57,545 hours, 18,272 cycles
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Zone 400
- Part time: 57,541 hours, 18,267 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

TEST FLIGHT-UNABLE TO RESTART NR 1 ENGINE AIRBORNE AFTER SHUTDOWN WHEN FUEL LEVER SELECTED ON N1 INDICATION WENT TO "0", AFTER 20 SECS, WHEN FUEL LEVER SELECTED OFF, N1 INDICATION CAME BACK AFTER 15-20 SECS, START ATTEMPT WAS AT FL 240- 250, 240 KNOTS-280 KNOTS-NEVER HAD EGT RISE.  R & R NR 1 MCD IAW AMM 73-20-01-2, ENG FAILS TEST, R & R NR 1 ENG IAW WORKCARD 71T0101-1, LEAKS AND OPS CKD GOOD ON NR 1 ENGINE IAW AMM AND JRH, NO DEFECT NOTED, MINOR REPAIR.
